Further results on local inclusive distance vertex irregularity strength of graphs

Fawwaz Fakhrurrozi Hadiputra, Eunike Setiawan, Tita Khalis Maryati, Denny Riama Silaban


Let G = (V, E) be a simple undirected graph. A labeling f : V(G)→{1, …, k} is a local inclusive d-distance vertex irregular labeling of G if every adjacent vertices x, y ∈ V(G) have distinct weights, with the weight w(x),x ∈ V(G) is the sum of every labels of vertices whose distance from x is at most d. The local inclusive d-distance vertex irregularity strength of G, lidis(G), is the least number k for which there exists a local inclusive d-distance vertex irregular labeling of G. In this paper, we prove a conjecture on the local inclusive d-distance vertex irregularity strength for d = 1 for tree and we generalize the result for block graph using the clique number. Furthermore, we present several results for multipartite graphs and we also observe the relationship with chromatic number.


Irregularity strength; trees; block graphs; multipartite graphs

Full Text:


DOI: http://dx.doi.org/10.5614/ejgta.2023.11.1.21


M. Baca, A. Semanicova-Fenovcikova, Slamin, and K.A. Sugeng, On inclusive distance vertex irregular labelings, Electron. J. Graph Theory Appl. 6 (1) (2018), 61–83.

N.H. Bong, Y. Lin, and S. Slamin, On inclusive and non-inclusive vertex irregular d-distance vertex labelings. submitted.

G. Chartrand, M.S. Jacobson, J. Lehel, O.R. Oellermann, S. Ruiz, and F. Saba, Irregular networks, Congr. Numer. 64 (1988), 187–192.

N.J. Cutinho, S. Sudha, E. Soundarya, and P. Devaki, Inclusive lucky labeling for some special families of graphs, International Journal of Innovative Research in Science, Engineering and Technology 9 (5) (2020), 3360–3367.

J.A. Gallian, A dynamic survey of graph labeling, Electron. J. Combin. 9 (2021) #DS6.

S. Slamin, On distance irregular labelings of graphs, Far East Journal of Mathematical Sciences, 102 (2017) 919–932.

F. Susanto, K. Wijaya, I.W. Sudarsana, and Slamin, Non-inclusive and inclusive distance irregularity strength for the join product of graphs, Electron. J. Graph Theory Appl., 10 (1) (2022), 1–13.

K.A. Sugeng, D.R. Silaban, M. Baca, and A. Semanicova-Fenovcikova, Local inclusive distance vertex irregular graphs, Mathematics 9 (14) (2021) 1673.


  • There are currently no refbacks.

ISSN: 2338-2287

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View EJGTA Stats